# SDR ASOA201201223

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHING ANGLE CRACKED AT FS 621, AT REAR PRESSURE BULKHEAD AS VIEWED FROM INSIDE AFT EQUIP BAY AND AT S13A.   REMOVED INTERCOSTAL ATTACH ANGLE IAW SRM CH 51-42-20.  INSTALLED NEW INTERCOSTAL ATTACH ANGLE IAW SRM 51-42-21 & DWG 601-36000.
